JournalspmVol. 67 / No. 1DOI 10.4171/pm/1858

The number of continuous curves in digital geometry

  • Shiva Samieinia

    Uppsala University, Sweden
The number of continuous curves in digital geometry cover

You need to subscribe to download the article.

Abstract

As a model for continuous curves in digital geometry, we study the Khalimsky-continuous functions defined on the integers and with values in the set of integers or the set of natural numbers. We determine the number of such functions on a given interval. It turns out that these numbers are related to the Delannoy and Schröder arrays, and a relation between these numbers is established.